Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 43, NWS Key West, FL

November 15, 2018

NWS Key West, FL issued this small craft advisory at Nov 15, 2018, 4:16 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2018, 4:16 AM EST (09:16 UTC)
Expired
Nov 16, 2018, 4:28 PM EST
In force
36 hr
Issued by
NWS Key West, FL

The text

As transmitted.

385 
WHUS72 KKEY 150916
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
416 AM EST Thu Nov 15 2018

GMZ033>035-044-054-055-074-075-151600-
/O.NEW.KKEY.SC.Y.0043.181115T0916Z-181115T1600Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
416 AM EST Thu Nov 15 2018

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory. 

* WINDS...Northwest to north winds will increase to 20 to 25 
  knots across the affected coastal waters. 

* WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper 
  waters of the southeastern Gulf of Mexico, up to 7 to 10 feet 
  across the Straits of Florida southwest of the Lower Keys, and 
  up to 7 feet across the adjacent coastal waters just west of the
  Marquesas Keys. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

CLR
7 follow-up statements
603 
WHUS72 KKEY 151517
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1017 AM EST Thu Nov 15 2018

GMZ031-032-042-043-052-053-072-073-152200-
/O.EXB.KKEY.SC.Y.0043.000000T0000Z-181115T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
1017 AM EST Thu Nov 15 2018

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THIS AFTERNOON...

The National Weather Service in Key West has issued a Small Craft
Advisory, which is in effect until 5 PM EST this afternoon. 

* WINDS...Northwest to north winds will increase to 20 to 25 
  knots across the affected coastal waters this afternoon. 

* WAVES/SEAS...Seas will build to 5 to 8 feet across the Florida
  Straits, with the highest seas in the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Small Craft Advisory means that wind speeds of 20 to 33 
knots... or seas of 7 feet or greater...are expected to produce 
hazardous conditions for small craft. Inexperienced 
boaters...especially those with smaller vessels...should avoid 
operating in these conditions.

&&

$$

GMZ033>035-044-054-055-074-075-152200-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-181115T2200Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1017 AM EST Thu Nov 15 2018

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...Northwest to north winds 20 to 25 knots across the
  affected coastal waters, building to near 25 knots. 

* WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper
  waters of the southeastern Gulf of Mexico, up to 7 to 10 feet
  across the Straits of Florida southwest of the Lower Keys out to
  the Dry Tortugas, and up to 7 feet across the adjacent coastal 
  waters just west of the Marquesas Keys. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

Futterman
113 
WHUS72 KKEY 152157
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
457 PM EST Thu Nov 15 2018

GMZ031>035-042>044-052>055-072>075-160600-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
457 PM EST Thu Nov 15 2018

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...Northwest winds will become north and increase to
  between 20 to 25 knots or near 25 knots across all waters
  tonight, with occasional gusts between 30 and 35 knots.

* WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper
  waters of the southeastern Gulf of Mexico, up to 9 to 11 feet
  across the Straits of Florida southwest of the Lower Keys out to
  the Dry Tortugas, and up to 8 feet across the remaining Florida
  Straits. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

Futterman
667 
WHUS72 KKEY 160330
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1030 PM EST Thu Nov 15 2018

GMZ031>035-042>044-052>055-072>075-161130-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1030 PM EST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
FRIDAY...

* WINDS...Northwest winds will become north and increase to 
  between 20 to 25 knots or near 25 knots across all waters 
  tonight, with occasional gusts between 30 and 35 knots. 

* WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper 
  waters of the southeastern Gulf of Mexico, up to 9 to 11 feet 
  across the Straits of Florida southwest of the Lower Keys out 
  to the Dry Tortugas, and up to 8 feet across the remaining 
  Florida Straits. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$
855 
WHUS72 KKEY 160927
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
427 AM EST Fri Nov 16 2018

GMZ031>035-042>044-052>055-072>075-161600-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
427 AM EST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...North winds 20 to 25 knots will prevail this morning,
  then diminish this afternoon.
 

* WAVES/SEAS...Seas up to 7 to 8 feet across the deeper waters of
  the southeastern Gulf of Mexico and the Straits of Florida will
  prevail this morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

CLR
566 
WHUS72 KKEY 161544
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1044 AM EST Fri Nov 16 2018

GMZ031-042-161645-
/O.EXP.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
1044 AM EST Fri Nov 16 2018


$$

GMZ032>035-043-044-052>055-072>075-162200-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1044 AM EST Fri Nov 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT...

* WINDS...Mainly north winds near 20 knots with occasional gusts
  near 25 knots will slowly slacken late this morning and this
  afternoon, before slackening this afternoon.
 
* WAVES/SEAS...Seas up to 7 feet across the deeper waters of the 
  southeastern Gulf of Mexico and the Straits of Florida will 
  prevail this morning and early this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

APA
410 
WHUS72 KKEY 161625
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1125 AM EST Fri Nov 16 2018

GMZ042-162200-
/O.EXA.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
1125 AM EST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Mainly north winds near 20 knots with occasional gusts
  near 25 knots will slowly slacken late this morning and this
  afternoon. 

* WAVES/SEAS...Seas up to 7 feet across the deeper waters of the 
  southeastern Gulf of Mexico and the Straits of Florida will 
  prevail this morning and early this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

GMZ032>035-043-044-052>055-072>075-162200-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1125 AM EST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Mainly north winds near 20 knots with occasional gusts 
  near 25 knots will slowly slacken late this morning and this 
  afternoon, before slackening this afternoon. 

* WAVES/SEAS...Seas up to 7 feet across the deeper waters of the 
  southeastern Gulf of Mexico and the Straits of Florida will 
  prevail this morning and early this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

APA
413 
WHUS72 KKEY 162128
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
428 PM EST Fri Nov 16 2018

GMZ032>035-042>044-052>055-072>075-162230-
/O.CAN.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
428 PM EST Fri Nov 16 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Key West has cancelled the Small
Craft Advisory. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 10:47 PM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Nov 14, 10:47 PM EST, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1047 PM EST Wed Nov 14 2018

.DISCUSSION...
Currently - A strong southern stream trough in the southeastern
United States and Gulf of Mexico is supporting cyclogenesis over
the Florida Peninsula. An associated cold front is working its way
southeastward through the Gulf of Mexico. Wind across the Keys
remain light and primarily southeast. Shower activity has been
isolated and weak across the forecast area as we are still well
ahead of the front, and remain in zone of rather weak flow and
forcing through the lower levels. However, scattered showers and
a few thunderstorms are knocking on our westernmost marine zones
door steps. Temperatures are near 80 with dew points up in the
mid 70s.

Short Term Update - The front will continue to progress
southeastward through the overnight period as the surface low over
Florida continues deepen as it accelerates northeastward along
the Atlantic Seaboard. Ahead of this front, expect increasing
shower and thunderstorm activity. Winds will likely become weaker
before shifting northwest to north and increasing. The front will
be be near our deep gulf and western most Florida Straits zones
towards day break. Ongoing forecast is on track and no update is
planned.

&&

.MARINE...
A low pressure system will deepen over the Florida Peninsula
tonight and move northeastward into the Atlantic Seaboard tonight.
An associated cold front is working its way through the deep
southeastern Gulf of Mexico, and will be on our western and
northwestern marine zones towards day break. Ahead of this front,
expect shower and thunderstorm activity to increase. The front is
expected to deep into our forecast area on Thursday, and finally
blast through the entire area Thursday night. Small craft
advisories will begin for portions of our marine zones on
Thursday, and spread to the remainder Thursday night. Only minor
adjustments made for the evening marine update.

&&

.AVIATION...
VFR conditions will prevail for much of the night. With that said,
expect showers and possible thunderstorm coverage to be on the
increase through the overnight period as the Florida Keys fall
increasingly under a more disturbed zone ahead of an approaching
cold front. Surface winds will be light out of the southeast
through the overnight period. Winds will surge out of the
northwest to north through the day on Thursday into Thursday night
as the cold front works its way west to east across the Florida
Keys. This will result in significant crosswinds at our island
terminals.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.

&&

Public/Marine/Fire...11
Aviation/Nowcasts....11

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 14, 5:59 AM EST, 22 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
559 AM EST Wed Nov 14 2018

FLZ076>078-GMZ031>035-042>044-052>055-072>075-151100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
559 AM EST Wed Nov 14 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A Small Craft Advisory may be required tonight for the Gulf of
Mexico beyond five fathoms, including the Dry Tortugas. North
winds will increase to 20 knots or higher behind an approaching
cold front.

Isolated thunderstorms are possible tonight, with the primary
hazards including lightning strikes and locally gusty winds. Storm
motion will initially be to the north at 10 knots, followed by
storm motion to the east at 10 to 15 knots as the front
approaches.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A Small Craft Advisory likely will be required Thursday for all
coastal waters of the Florida Keys, and Small Craft Advisory
conditions are expected Thursday night. Small Craft Advisory
conditions may persist Friday and Friday night for portions of
the coastal waters of the Florida Keys.

Otherwise, no hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

CLR

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.